Schielack, Vincent individual record
Associate Professor
Positions:
selected publications
Academic Articles1
  • Smith, K. C., & Schielack, V. P. (2001). Parametric Equations and Planar Curves. 25(4), 319-319.
    doi badge
Chapters1
  • Schielack, V. (1995). Baseball cards, collecting, and mathematics. House, P. (Eds.), Connecting Mathematics Across the Curriculum. 210-218. National Council of Teachers of Mathematics.
chaired theses and dissertations
Email
vinces@tamu.edu
First Name
Vincent
Last Name
Schielack
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA